Open Access
2016 Local Hodge theory of Soergel bimodules
Geordie Williamson
Author Affiliations +
Acta Math. 217(2): 341-404 (2016). DOI: 10.1007/s11511-017-0146-8


We prove the local hard Lefschetz theorem and local Hodge–Riemann bilinear relations for Soergel bimodules. Using results of Soergel and Kübel, one may deduce an algebraic proof of the Jantzen conjectures. We observe that the Jantzen filtration may depend on the choice of non-dominant regular deformation direction.


Dedicated to Ben and Yeppie.


Download Citation

Geordie Williamson. "Local Hodge theory of Soergel bimodules." Acta Math. 217 (2) 341 - 404, 2016.


Received: 29 October 2014; Revised: 5 May 2016; Published: 2016
First available in Project Euclid: 17 August 2017

zbMATH: 1380.20006
MathSciNet: MR3689943
Digital Object Identifier: 10.1007/s11511-017-0146-8

Rights: 2016 © Institut Mittag-Leffler

Vol.217 • No. 2 • 2016
Back to Top